# SDR TSAA0532028

- Difficulty date: July 15, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT ON T/O FROM KONA.  ISOLATION VALVE LIGHT CAME ON AND GEAR HANDLE COULD NOT BE RAISED PAST THE OFF POSITION.  WITH GEAR HANDLE DOWN, WE HAD NO GEAR LIGHTS.  VISUALLY CHECKED GEAR DOWN AND LANDED AT KONA.  INSPECTED LANDING GEAR SYSTEM AND FOUND LANDING GEAR LIGHTS CIRCUIT BREAKER OPEN.  RESET CIRCUIT BREAKER AND CHECKED OK.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
